# SDR C77A20170925003

- Difficulty date: September 25, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N614CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000205
- Aircraft time: 26,687 hours, 15,616 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17003719005
- Condition: Corroded
- Location: L1 Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A BASIC CHECK, INSPECTION DISCOVERED THE L1 DOOR LOWER BEAM TO HAVE CORROSION DAMAGE THAT IS BEYOND THE ALLOWABLE SRM LIMITS.  BLENDED THE AREA TO REMOVE THE CORROSION.  THE BLENDED AREA MEASURES THE FOLLOWING APPROXIMATE DIMENSIONS OF 1.765 INCHES X 1.277 INCHES WITH A MAXIMUM DEPTH OF 0.096 INCH.  ACCOMPLISHED A PERMANENT REPAIR.
